View More View Less
  • 1 Institut Preparatoire aux Etudes D’injenieur de Nabeul University of Carthage–Tunisie
  • | 2 Faculté des Sciences de Sfax, BP 802, 3038 Sfax, Tunisie
  • | 3 Faculté des Sciences de Gafsa, Zarroug 2112 Gafsa, Tunisie
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We compute the second differential osp(n|2)-relative cohomology of the Lie superalgebra К(n) of contact vector fields with coefficients in the superspace of weighted densities on the (1, n)-dimensional real superspace, n > 1, where osp(n|2) is the orthosymplectic Lie superalgebra. We explicitly give 2-cocycles spanning theses cohomology spaces. This work is the simplest generalization of a result by Basdouri [ On osp(1|2)-Relative Cohomology on S1|1. Communications in Algebra 42:4, 1698–1710 (2014)].

  • [1]

    Basdouri, I., On osp(1|2)-Relative Cohomology on S1|1, Communication in Algebra, 42 :4, 16981710 (2014).

  • [2]

    Basdouri, I., Ben Ammar, M., Ben Fraj, N., Boujelbene, M. and Kammoun, K., Cohomology of the Lie superalgebra of contact vector fields on K1|1 and deformations of the superspace of symbols, J. Nonlinear Math. Phys, 16 373 (2009).

    • Search Google Scholar
    • Export Citation
  • [3]

    Ben Fraj, N., Laraiedh, I. and Omri, S., Supertransvectants, cohomology and deformations, J. Math. Phys, 54 :2, 023501 (2013); http://dx.doi.org/10.1063/1.4789539.

    • Search Google Scholar
    • Export Citation
  • [4]

    Conley, C. H., Conformal symbols and the action of Contact vector fields over the superline, J. Reine Angew. Math, 633 115163 (2009).

    • Search Google Scholar
    • Export Citation
  • [5]

    Fuchs, D. B., Cohomology of infinite-dimensional Lie algebras, Plenum Publ. New York, 1986.

  • [6]

    Gargoubi, H. and Ovsienko, V., Supertransvectants and symplectic geometry, Int. Math. Res. Notes, 2008 (2008); e-print arXiv:0705.1411v1 [math-ph].

    • Search Google Scholar
    • Export Citation
  • [7]

    Gargoubi, H., Mellouli, N. and Ovsienko, V., Differential operators on supercircle: conformally equivariant quantization and symbol calculus, Lett. Math. Phys, 79 51Ď1d’765 (2007).

    • Search Google Scholar
    • Export Citation
  • [8]

    Gieres, F. and Theisen, S., Superconformally covariant operators and super Walgebras, J. Math. Phys. 34 (1993) 59645985.

  • [9]

    Grozman, P., Leites, D. and Shchepochkina, I., Lie superalgebras of string theories, Acta Mathematica Vietnamica, 26 :1 (2001) 2763;; e-print arXiv:hepth/9702120.

    • Search Google Scholar
    • Export Citation
  • [10]

    Leites, D., Introduction to the theory of supermanifolds, Usp. Mat. Nauk, 35(1), 3Ď1d’757 (1980); Leites, D. [Russian Math. Surveys 35(1), 1Ď1d’764 (1980) (in Russian)].

    • Search Google Scholar
    • Export Citation
  • [11]

    Ovsienko, V. and Roger, C., Extension of Virasoro group and Virasoro algebra by modules of tensor densities on S1, Funct. Anal. Appl, 31 :4 (1996).

    • Search Google Scholar
    • Export Citation
  • [12]

    Ovsienko, V. and Tabachnikov, S., Projective differential geometry old and new: from schwarzian derivative to cohomology of diffeomorphism group, Cambridge Tracts in mathematics, 165. Cambridge University Press, Cambridge, 2005.

    • Search Google Scholar
    • Export Citation

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)